# SDR SWIA202163957

- Difficulty date: November 11, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT WING INBOARD FACE FLAP, HAS X2 DENTS. FLAGGED    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED LH INB FLAP REF CRJ 700 AMM 27-52-21-400-801-A01 OPS CHECK GOOD,RIGGING GOOD. COMPLIED WITH ATTACHED TASK 27-900-1004-SKY
